Alert archive / Nevada / Wind Advisories in 2014

Wind Advisory 14, NWS Reno, NV

November 28, 2014Mono County, California; 4 counties in Nevada

NWS Reno, NV issued this wind advisory at Nov 28, 2014, 3:40 AM PST for Mono County, California; 4 counties in Nevada. It took effect at Nov 28, 2014, 10:00 AM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2014, 3:40 AM PST (11:40 UTC)
In effect from
Nov 28, 2014, 10:00 AM PST
Expired
Nov 29, 2014, 10:00 AM PST
In force
24 hr
Issued by
NWS Reno, NV

Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2014-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2014-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3717 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WWUS75 KREV 281140
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
340 AM PST FRI NOV 28 2014

NVZ003-281945-
/O.NEW.KREV.WI.Y.0014.141128T1800Z-141129T1500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
340 AM PST FRI NOV 28 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM PST SATURDAY. 

* TIMING: WINDS INCREASE ALONG THE SIERRA FRONT THIS MORNING AND
  CONTINUE THROUGH SATURDAY MORNING.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND PRONE
  AREAS WILL HAVE GUSTS UP TO 60 MPH.

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395 AND INTERSTATE
  580. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ073-281945-
/O.NEW.KREV.WI.Y.0014.141128T2100Z-141129T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES
340 AM PST FRI NOV 28 2014

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST
SATURDAY. 

* TIMING: WINDS INCREASE ALONG THE SIERRA FRONT THIS MORNING AND
  CONTINUE THROUGH SATURDAY MORNING.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND PRONE
  AREAS WILL HAVE GUSTS UP TO 60 MPH.

* IMPACTS:HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ072-NVZ002-281945-
/O.EXT.KREV.LW.Y.0049.141128T1200Z-141129T1200Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
340 AM PST FRI NOV 28 2014

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY FOR
LAKE TAHOE...

THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL 4 AM
PST SATURDAY. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID 
  LAKE TO NORTHEAST SHORES. 

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-281945-
/O.EXT.KREV.LW.Y.0049.141128T1800Z-141129T0200Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
340 AM PST FRI NOV 28 2014

...LAKE WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PST THIS EVENING FOR PYRAMID LAKE...

THE LAKE WIND ADVISORY FOR PYRAMID LAKE IS NOW IN EFFECT FROM
10 AM THIS MORNING TO 6 PM PST THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* WAVE HEIGHTS: 1 TO 3 FEET WITH THE HIGHEST WAVES FROM MID 
  LAKE TO NORTHEAST SHORES. 

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
6 follow-up statements
126 
WWUS75 KREV 281919
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1119 AM PST FRI NOV 28 2014

NVZ003-290200-
/O.CON.KREV.WI.Y.0014.000000T0000Z-141129T1500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
1119 AM PST FRI NOV 28 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY. 

* TIMING: WINDS INCREASE ALONG THE SIERRA FRONT TODAY AND 
  CONTINUE THROUGH SATURDAY MORNING. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND 
  PRONE AREAS WILL HAVE GUSTS UP TO 60 MPH. 

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395 AND INTERSTATE 
  580.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ073-290200-
/O.CON.KREV.WI.Y.0014.141128T2100Z-141129T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES
1119 AM PST FRI NOV 28 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. 

* TIMING: WINDS INCREASE ALONG THE SIERRA FRONT TODAY AND 
  CONTINUE THROUGH SATURDAY MORNING. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND 
  PRONE AREAS WILL HAVE GUSTS UP TO 60 MPH. 

* IMPACTS:HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-290200-
/O.CON.KREV.LW.Y.0049.000000T0000Z-141129T1200Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
1119 AM PST FRI NOV 28 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY
FOR LAKE TAHOE...

A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 4 AM
PST SATURDAY. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID 
  LAKE TO NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-290200-
/O.CON.KREV.LW.Y.0049.000000T0000Z-141129T0200Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
1119 AM PST FRI NOV 28 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING FOR PYRAMID LAKE...

A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL
6 PM PST THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* WAVE HEIGHTS: 1 TO 3 FEET WITH THE HIGHEST WAVES FROM MID 
  LAKE TO NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
906 
WWUS75 KREV 282220
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
220 PM PST FRI NOV 28 2014

CAZ072-NVZ002-290600-
/O.EXT.KREV.LW.Y.0049.000000T0000Z-141129T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
220 PM PST FRI NOV 28 2014

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR LAKE TAHOE...

THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL
10 PM PST THIS EVENING. WINTER WEATHER ADVISORY WILL BEGIN AT 10
PM PST THIS EVENING.

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET WITH THE HIGHEST WAVES FROM MID 
  LAKE TO NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ003-290600-
/O.CON.KREV.WI.Y.0014.000000T0000Z-141129T1500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
220 PM PST FRI NOV 28 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY. 

* TIMING: WINDS CONTINUE ALONG THE SIERRA FRONT THROUGH SATURDAY
  MORNING.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND 
  PRONE AREAS WILL HAVE GUSTS UP TO 60 MPH.

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395 AND INTERSTATE 
  580.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ073-290600-
/O.CON.KREV.WI.Y.0014.000000T0000Z-141129T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES
220 PM PST FRI NOV 28 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. 

* TIMING: WINDS CONTINUE ALONG THE SIERRA FRONT THROUGH SATURDAY
  MORNING.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND 
  PRONE AREAS WILL HAVE GUSTS UP TO 60 MPH.

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-290200-
/O.CON.KREV.LW.Y.0049.000000T0000Z-141129T0200Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
220 PM PST FRI NOV 28 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING FOR PYRAMID LAKE...

A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL
6 PM PST THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* WAVE HEIGHTS: 1 TO 3 FEET WITH THE HIGHEST WAVES FROM MID 
  LAKE TO NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
560 
WWUS75 KREV 290536
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
936 PM PST FRI NOV 28 2014

CAZ072-NVZ002-290645-
/O.EXP.KREV.LW.Y.0049.000000T0000Z-141129T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
936 PM PST FRI NOV 28 2014

...LAKE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR
LAKE TAHOE...

THE LAKE WIND ADVISORY FOR LAKE TAHOE WILL EXPIRE AT 10 PM PST
THIS EVENING. 

GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE ON LAKE TAHOE TONIGHT.
GUSTS COULD REACH UP TO 40 MPH THROUGH SUNRISE...BUT A WINTER
WEATHER ADVISORY WILL BEGIN AT 10 PM AND TAKE THE PLACE OF THE
LAKE WIND ADVISORY.

$$

NVZ003-291400-
/O.CON.KREV.WI.Y.0014.000000T0000Z-141129T1500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
936 PM PST FRI NOV 28 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY. 

* TIMING: WINDS CONTINUE ALONG THE SIERRA FRONT THROUGH SATURDAY 
  MORNING. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND 
  PRONE AREAS WILL HAVE GUSTS UP TO 60 MPH.

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395 AND INTERSTATE 
  580.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ073-291400-
/O.CON.KREV.WI.Y.0014.000000T0000Z-141129T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES
936 PM PST FRI NOV 28 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. 

* TIMING: WINDS CONTINUE ALONG THE SIERRA FRONT THROUGH SATURDAY 
  MORNING. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND 
  PRONE AREAS WILL HAVE GUSTS UP TO 60 MPH.

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
705 
WWUS75 KREV 291124
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
324 AM PST SAT NOV 29 2014

CAZ072-NVZ002-291930-
/O.NEW.KREV.LW.Y.0050.141129T1800Z-141130T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
324 AM PST SAT NOV 29 2014

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON FOR LAKE TAHOE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 4 PM PST THIS AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 25 WITH GUSTS TO 40 MPH.

* WAVE HEIGHTS: WAVES 2 TO 4 FEET WITH HIGHEST WAVES FROM MID LAKE
  TO NORTHEASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$

NVZ004-291930-
/O.NEW.KREV.LW.Y.0050.141129T1800Z-141130T0000Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
324 AM PST SAT NOV 29 2014

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON FOR PYRAMID LAKE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 4 PM PST THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS 15 TO 25 WITH GUSTS TO 40 MPH.

* WAVE HEIGHTS: WAVES 2 TO 3 FEET WITH HIGHEST WAVES ON EASTERN
  SHORES. 

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$

NVZ003-291500-
/O.CON.KREV.WI.Y.0014.000000T0000Z-141129T1500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
324 AM PST SAT NOV 29 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. 

* TIMING: WINDS CONTINUE ALONG THE SIERRA FRONT FOR AREAS FROM
  WASHOE VALLEY TO THE SOUTH THROUGH THIS MORNING.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND 
  PRONE AREAS WILL HAVE GUSTS UP TO 60 MPH.

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395 AND INTERSTATE 
  580.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ073-291800-
/O.CON.KREV.WI.Y.0014.000000T0000Z-141129T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES
324 AM PST SAT NOV 29 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* TIMING: WINDS CONTINUE ACROSS MONO COUNTY THIS MORNING.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND 
  PRONE AREAS WILL HAVE GUSTS UP TO 60 MPH.

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
552 
WWUS75 KREV 291438
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
638 AM PST SAT NOV 29 2014

NVZ003-291545-
/O.EXP.KREV.WI.Y.0014.000000T0000Z-141129T1500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
638 AM PST SAT NOV 29 2014

...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING. 

WINDS HAVE DIMINISHED ACROSS THE SIERRA FRONT WITH PEAK GUSTS TO
35 MPH EXPECTED TODAY.

$$

CAZ073-291800-
/O.CON.KREV.WI.Y.0014.000000T0000Z-141129T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES
638 AM PST SAT NOV 29 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* TIMING: WINDS CONTINUE ACROSS MONO COUNTY THIS MORNING.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WIND 
  PRONE AREAS WILL HAVE GUSTS UP TO 60 MPH.

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-292245-
/O.CON.KREV.LW.Y.0050.141129T1800Z-141130T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
638 AM PST SAT NOV 29 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM PST THIS AFTERNOON FOR LAKE TAHOE...

A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM 10 AM
THIS MORNING TO 4 PM PST THIS AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 25 WITH GUSTS TO 40 MPH.

* WAVE HEIGHTS: WAVES 2 TO 4 FEET WITH HIGHEST WAVES FROM MID
  LAKE TO NORTHEASTERN SHORES. 

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-292245-
/O.CON.KREV.LW.Y.0050.141129T1800Z-141130T0000Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
638 AM PST SAT NOV 29 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM PST THIS AFTERNOON FOR PYRAMID LAKE...

A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM
10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS 15 TO 25 WITH GUSTS TO 40 MPH.

* WAVE HEIGHTS: WAVES 2 TO 3 FEET WITH HIGHEST WAVES ON EASTERN 
  SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
345 
WWUS75 KREV 291758
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
958 AM PST SAT NOV 29 2014

CAZ073-291900-
/O.EXP.KREV.WI.Y.0014.000000T0000Z-141129T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES
958 AM PST SAT NOV 29 2014

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. GUSTY
WINDS UP TO 35 MPH ARE EXPECTED THROUGH THE DAY.


$$

CAZ072-NVZ002-300000-
/O.CON.KREV.LW.Y.0050.141129T1800Z-141130T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
958 AM PST SAT NOV 29 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR LAKE TAHOE...

A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 25 WITH GUSTS TO 40 MPH.

* WAVE HEIGHTS: WAVES 2 TO 4 FEET WITH HIGHEST WAVES FROM MID 
  LAKE TO NORTHEASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-300000-
/O.CON.KREV.LW.Y.0050.141129T1800Z-141130T0000Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
958 AM PST SAT NOV 29 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR PYRAMID LAKE...

A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS 15 TO 25 WITH GUSTS TO 40 MPH.

* WAVE HEIGHTS: WAVES 2 TO 3 FEET WITH HIGHEST WAVES ON EASTERN 
  SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Nov 28, 3:39 AM PST, 1 minute earlier.

Area forecast discussion, Nov 28, 3:39 AM PST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
339 AM PST FRI NOV 28 2014

.SYNOPSIS...

WELL ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS CONTINUE TODAY.
LOW PRESSURE WILL APPROACH THE WEST COAST AND BRING GUSTY WINDS
FRIDAY FOLLOWED BY PERIODS OF BREEZY WINDS, RAIN, AND SIERRA SNOW
THIS WEEKEND AND INTO EARLY NEXT WEEK.

&&

.SHORT TERM...

DRY AND WARM CONDITIONS HAVE PERSISTED INTO THE OVERNIGHT HOURS
AND WILL CONTINUE THROUGH THIS EVENING AS WINDS INCREASE KEEPING
THE LOWER ATMOSPHERE WELL MIXED. SLIDE MOUNTAIN IS ALREADY GUSTING
UP TO 80 MPH AND WILL CONTINUE TO RISE THROUGH THE AFTERNOON.

WITH CONDITIONS BEING WELL MIXED AND A SLIGHT DOWNSLOPE COMPONENT,
EXPECT WINDS TO BE GUSTY TODAY ALONG THE SIERRA FRONT.
ADDITIONALLY, SHORT RANGE MODELS ARE SHOWING MESOSCALE LEE-SIDE
CYCLOGENESIS ALONG THE SIERRA FRONT FROM SOUTHERN WASHOE COUNTY
DOWN TO MONO COUNTY. WHILE IT WILL BE TOO DRY TO PRODUCE
PRECIPITATION TODAY, THE RESULTING PRESSURE GRADIENT WILL TIGHTEN
SIGNIFICANTLY. THEREFORE, A WIND ADVISORY HAS BEEN ISSUED STARTING
LATE THIS MORNING AND CONTINUING UNTIL SATURDAY MORNING. GUSTS
WILL BE IN THE 40-50 MPH RANGE ESPECIALLY FROM THE WASHOE VALLEY
SOUTH THROUGH MONO COUNTY. GUSTS IN THE RENO AREA WILL GENERALLY
BE IN THE 35-45 MPH RANGE WITH MORE ISOLATED GUSTS TO 50 MPH. WIND
PRONE AREAS LIKE GALENA, WASHOE VALLEY, AND HIGHWAY 395 NEAR LEE
VINING WILL HAVE GUSTS UP TO 60 MPH.

MOISTURE WILL BEGIN TO STREAM INTO THE SIERRA LATER THIS EVENING
AND OVERNIGHT INTO SATURDAY DAMPENING WINDS. A BROAD PWAT PLUME OF
1" WITH A NARROWER CORE UP TO 1.33" WILL BECOME DIRECTED TOWARDS
THE SIERRA THIS AFTERNOON. THIS WILL HERALD PERIODS OF RAIN AND
SIERRA SNOW FOR THE NEXT FEW DAYS AS TROUGHING STAGNATES OFF THE
PACIFIC COAST. MODELS HAVE BEEN CONSISTENT SHOWING SEVERAL
IMPULSES PUSHING INTO THE SIERRA AND OVER INTO WESTERN NEVADA.

THE CONSENSUS HOLDS THROUGH SATURDAY EVENING BEFORE BREAKING DOWN
WITH THE 00Z GFS AND 06Z NAM FROM 00Z SUNDAY INTO SUNDAY NIGHT.
THERE HAS BEEN SOME EVIDENCE OF FRONTOGENESIS, ISENTROPIC UP-
GLIDE, AND SOME INSTABILITY DOWNSTREAM OF THE SIERRA IN THE GREAT
BASIN. AS A RESULT, PRECIPITATION CHANCES WERE INCREASED SUNDAY TO
AROUND 50 PERCENT. THIS WOULD MOSTLY BE A HIGHER CHANCE, BUT LOW
LIQUID TOTAL SCENARIO WITH MANY GREAT BASIN LOCATION RECEIVING
LESS THAN 0.05". HOWEVER, UNCERTAINTY IS INCREASING IN
DETERMINISTIC MODELS SUGGESTING THAT WESTERN NEVADA COULD BE DRIER
THAN CURRENTLY FORECAST. HOPEFULLY, THE 12Z SUITES WILL BE MORE
CONSISTENT. LIQUID TOTALS FOR WESTERN NEVADA WILL BE MOSTLY LESS
THAN 0.25", BUT ISOLATED TOTALS COULD REACH A THIRD OF AN INCH IF
THE MORE UNSTABLE SOLUTIONS VERIFY.

THERE HAS ALSO BEEN SOME FLUCTUATIONS IN THE SNOW LEVELS WITH THE
MORE CURRENT RUNS BEING WARMER THAN THURSDAY'S 12Z RUNS. HAD TO
BUMP SNOW LEVELS UP A LITTLE, BUT GENERALLY KEPT THEM AT OR
SLIGHTLY BELOW 6000 FEET. THIS WILL HAVE AN IMPACT TO EXPECTED
ACCUMULATIONS IN THE TAHOE BASIN NEAR LAKE LEVEL SINCE THERE WILL
BE A HIGHER LIKELIHOOD OF MIXED PRECIPITATION UP TO 6500 FEET. ALL
SAID AND DONE, THE SIERRA WILL RECEIVE 5 TO 10 INCHES ABOVE 7000
FEET WITH LOCALIZED AMOUNTS UP TO 12 INCHES TOWARDS THE CREST
THROUGH THIS WEEKEND.

DOWN AT LAKE LEVEL, THERE COULD BE UP TO 5 INCHES OF ACCUMULATION
LOCALLY. IN GENERAL, UP TO 3 INCHES WILL BE MORE PROBABLE FOR MOST
TAHOE LOCATIONS DUE TO THE PERIODS OF MIXED PRECIPITATION AND
SLIGHTLY LOWER SNOW RATIOS. SINCE MOST OF THE MOISTURE IS DIRECTED
TAHOE NORTHWARD, THERE WILL BE SHARP CONTRAST TO ACCUMULATIONS
SOUTH OF THE TAHOE BASIN; ONLY A FEW INCHES WILL BE POSSIBLE IN
THE HIGH SIERRA OF MONO COUNTY THROUGH THIS WEEKEND. TRAVELERS
CROSSING SIERRA PASSING SHOULD PREPARE FOR WINTER CONDITION AND
ANTICIPATE DELAYS. BOYD

.LONG TERM...MONDAY THROUGH THURSDAY...

MODELS CONTINUE TO SLOW THE SYSTEM FOR NEXT WEEK WITH THE EC/GFS NOW
INDICATING A LATE TUESDAY THROUGH WEDNESDAY ARRIVAL. THE ENSEMBLES
ALSO SHOW THIS IDEA, ALTHOUGH THE MEANS ARE SLIGHTLY FASTER THAN THE
OPERATIONAL RUNS. MADE SOME CHANGES BASED ON THE LATEST IDEAS AS
THIS HAS BEEN THE TREND FOR THE LAST COUPLE DAYS.

FOR MONDAY INTO TUESDAY, MORE RIDGING IS EXPECTED NOW AS THE LOW
CUTS OFF MONDAY BEFORE SLOWLY MOVING TOWARD THE COAST. HAVE REDUCED
POPS AREAWIDE WITH ONLY CHANCE POPS IN THE SIERRA FROM TAHOE NORTH
MONDAY AND MONDAY NIGHT. TUESDAY, THE SYSTEM LOOKS TO ARRIVE DURING
THE AFTERNOON BASED ON THE LATEST RUNS, BUT COULD STILL ARRIVE
MID-MORNING TUESDAY BASED ON THE UNCERTAINTY SHOWN IN THE ENSEMBLES.
TRENDED POPS UP IN THE SIERRA HERE.

THE SYSTEM MOVES THROUGH TUESDAY NIGHT INTO WEDNESDAY WITH THE COLD
FRONT TUESDAY NIGHT AND THE ACTUAL LOW PASSAGE WEDNESDAY AFTERNOON.
THIS LOOKS LIKE THE WETTEST PERIOD, ALTHOUGH THE MODELS HAVE BEEN
DIFFERENT EVERY RUN SO EVEN TRYING TO GUESS ANY PRECIPITATION AMOUNT
IS FUTILE.

SNOW LEVELS LOOK HIGHER THAN PREVIOUS RUNS AND LOOK TO BE 6500-7000
FEET ON AVERAGE NEXT WEEK. SOME OF THE LATEST MODELS INDICATE THEY
COULD BE 1000 FEET HIGHER ALSO AS THE LOW PULLS UP SOME SUBTROPICAL
MOISTURE AHEAD. BOTTOM LINE, THERE IS STILL THE POTENTIAL FOR A
DECENT STORM NEXT WEEK. HOWEVER, HOW BIG AND WHEN IT ARRIVES REMAIN
IN QUESTION.

TEMPERATURES LOOK TO AVERAGE A LITTLE ABOVE AVERAGE NEXT WEEK. TEMPS
LOOK TO BE MODERATED BY THE CLOUD COVER EXPECTED WITH NEAR TO
SLIGHTLY ABOVE NORMAL HIGHS AND MILD NIGHTS AS CLOUD COVER INHIBITS
RADIATIONAL COOLING. WALLMANN

&&

.AVIATION...

VFR CONDITIONS EXPECTED TODAY WITH WINDS THE MAIN IMPACT. STRONGEST
WINDS ALONG THE SIERRA FRONT IMPACTING KRNO/KCXP WITH PEAK GUSTS
35-40 KTS FROM THE SW. ELSEWHERE EXPECT GUSTS 30-35 KTS. SOME MTN
WAVE TURBULENCE IS EXPECTED, ALTHOUGH DO NOT EXPECT AS MUCH LLWS AS
WE ARE EXPECTING DECENT MIXING. KTVL WILL REMAIN AN ISSUE THOUGH
WITH LLWS DUE TO CHANNELING ALONG THE UPPER TRUCKEE DRAINAGE. WINDS
TO PEAK 21-06Z BEFORE WEAKENING AS MOISTURE MOVES IN AND WINDS
WEAKEN ALOFT.

FOR PRECIP, SOME MVFR CIGS LIKELY AFT 00Z FROM KSVE SLOWLY MOVING
SOUTH INTO THE TAHOE BASIN BY 12Z SAT. BETTER CHANCE OF RESTRICTED
CIGS/VIS FOR SATURDAY NIGHT/SUNDAY BUT UNCERTAINTY REMAINS HIGH.
WALLMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM PST THIS
     EVENING FOR PYRAMID LAKE IN NVZ004.

     LAKE WIND ADVISORY UNTIL 4 AM PST SATURDAY FOR LAKE TAHOE IN
     NVZ002.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 7 AM PST SATURDAY
     NVZ003.

CA...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM PST SATURDAY
     CAZ073.

     LAKE WIND ADVISORY UNTIL 4 AM PST SATURDAY FOR LAKE TAHOE IN
     CAZ072.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 2:19 PM PSTWinter Weather AdvisoryREVAlpine, El Dorado, Nevada, Placer20 hr

Nearby

Wind Advisories in Nevada, 2014Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.